# SDR ASAA9980134

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5912149512
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30K CHECK, DAMAGE WAS FOUND ON RT WING OUTBOARD FLAP INBOARD HINGE INBOARD UPPER ATTACH LUB.  REPAIRED IAW ASA EA 5740-01168.  (X)
